# SDR DALA2023120509972

- Difficulty date: December 3, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 72,615 hours, 23,742 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 R CTR ENT DOOR EICAS UPON LANDING. CORRECTIVE ACTION: T/S AS PER FIM TASK 52-71 FOUND DOOR 2R SENSOR OUT OF LIMITS. ADJUSTED DOOR SENSOR AS PER B757 AMM 52 -71. SENSOR WITHIN LIMITS AND OPS CHK GOOD. (4419110)
